Jump to content

banano

Advanced Members
  • Posts

    44
  • Joined

  • Last visited

  • Days Won

    1

banano last won the day on August 30 2020

banano had the most liked content!

Profile Information

  • Gender
    Female
  • Location
    USA

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

banano's Achievements

Newbie

Newbie (1/14)

  • Week One Done Rare
  • One Month Later Rare
  • One Year In Rare

Recent Badges

12

Reputation

  1. banano

    Flu Shot?

    Update: I got a normal flu shot and it didn't interfere with my CH!
  2. banano

    Flu Shot?

    This may sound silly, but has anyone been triggered by a flu shot? Or does anyone know the flu shot to be a blocker of any sort? I'm due to get one tomorrow and want to be prepared!
  3. Thanks for your responses, all. The prednisone + verapamil combo did work for me. However, the side effects were too extreme and maybe not worth it. Now that my episodic cycle is about to end, I'll have more time to think through alternative solutions. My "withdrawal" symptoms lasted for about 4 days, with the first 2 days being the most intense. My body ached, the hives were very angry, i could barely move from my bed, I had persistent nausea, shortness of breath, diarrhea, I constantly felt like I was going to pass out, I could barely eat, etc etc. It felt like what I'd imagine a drug withdrawal to feel like. By the 3rd day, I was finally able to get out of my bed and move over to the living room, where I lied down on my couch. I was also able to eat a bit, but not do much else. By the 4th day, I was feeling much stronger, but not 100%. By the 5th day, I had felt about 95% back to normal, however my hives were still there. Today is a full week after taking my last prednisone dose and I am happy to report that I'm back to 100% and the hives are finally gone. All of the medical professionals I've seen kept telling me it wasn't the Prednisone, but I honestly can't think of what else it could have been. I was still on the verapamil when these symptoms started, so I feel it's less likely it was that. Anyway, I hope no one else will experience these symptoms post-prednisone, but if they do, just know the symptoms last about 4 days (with the dosage and taper schedule I experienced) before any relief.
  4. Hello All, Hoping to get some advice on what I'm currently experiencing after having tapered off of Prednisone recently. I was on Prednisone for 2 weeks, starting off at 80mg for 2 days, then going down to 60mg for 7 days, then 40mg for 2 days, then finishing out with 20mg for 2 days. I took my last pill on Tuesday and felt fine on Wednesday. However, on Wed night, I started feeling body aches and then my whole body broke out into hives. The hives don't hurt or itch and aren't really raised, but they're red and angry and all over my chest, stomach, face, neck, and arms. My body aches also got to a level where I could barely soap myself in the shower because my skin was so tender - it felt like a sunburn. Today (Thursday), I woke up feeling foggy, nauseous, and very weak. The hives and body aches are also still there. Upon googling a bit, it seems like I'm experiencing Prednisone withdrawal symptoms? Has anyone else experienced this? I tapered off according to my doctor's recommended schedule. I contacted him today and he shut down my theory, saying that it cannot be the Prednisone, but I can't think of what else it could be, as no other routines have recently changed in my life. My question for those who have experienced something similar - how long did these symptoms last for? Should I get back on the Prednisone? I would rather not, as the side effects were absolutely awful and I was eager to get off of the meds. But these new symptoms I'm experiencing aren't all that great either.
×
×
  • Create New...